Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 63, NWS Los Angeles, CA

May 9, 2012

NWS Los Angeles, CA issued this small craft advisory at May 9, 2012, 3:15 AM PDT. It took effect at May 9, 2012, 3:25 AM PDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
May 9, 2012, 3:15 AM PDT (10:15 UTC)
In effect from
May 9, 2012, 3:25 AM PDT
Expired
May 11, 2012, 3:00 AM PDT
In force
48 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WHUS76 KLOX 091015
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
315 AM PDT WED MAY 9 2012

PZZ673-091815-
/O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/
/O.NEW.KLOX.SC.Y.0063.120509T1015Z-120511T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
315 AM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-091815-
/O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/
/O.NEW.KLOX.SC.Y.0063.120509T1015Z-120511T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
315 AM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-091115-
/O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
315 AM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED...SO THE SMALL CRAFT ADVISORY HAS BEEN
ALLOWED TO EXPIRE. 

$$

PZZ670-091815-
/O.NEW.KLOX.SC.Y.0063.120509T1015Z-120511T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
315 AM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
694 
WHUS76 KLOX 091030 CCA
MWWLOX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
325 AM PDT WED MAY 9 2012

PZZ673-091830-
/O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/
/O.COR.KLOX.SC.Y.0063.120509T1025Z-120511T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
325 AM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED
THE SMALL CRAFT ADVISORY...WHICH IS NOW IN EFFECT UNTIL 3 AM PDT
FRIDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH LATE THURSDAY NIGHT. COMBINED
  SEAS OF 7 TO 10 FEET TODAY WILL BUILD TO 8 TO 11 FEET TONIGHT
  AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-091830-
/O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/
/O.COR.KLOX.SC.Y.0063.120509T1025Z-120511T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
325 AM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED
THE SMALL CRAFT ADVISORY...WHICH IS NOW IN EFFECT UNTIL 3 AM PDT
FRIDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH LATE THURSDAY NIGHT. COMBINED
  SEAS WILL BE 6 TO 9 FEET THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-091130-
/O.EXP.KLOX.SC.Y.0062.000000T0000Z-120509T1000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
325 AM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED...SO THE SMALL CRAFT ADVISORY HAS BEEN
ALLOWED TO EXPIRE.

$$

PZZ670-091830-
/O.COR.KLOX.SC.Y.0063.120509T1025Z-120511T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
325 AM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH LATE THURSDAY NIGHT. COMBINED
  SEAS OF 7 TO 10 FEET TODAY WILL BUILD TO 9 TO 12 FEET TONIGHT
  AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
772 
WHUS76 KLOX 091513
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
813 AM PDT WED MAY 9 2012

PZZ673-092315-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
813 AM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED
  SEAS OF 6 TO 8 FEET TODAY WILL BUILD TO 8 TO 11 FEET TONIGHT AND
  THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-092315-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
813 AM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED
  SEAS WILL BE 5 TO 7 FEET THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-092315-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
813 AM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED
  SEAS OF 6 TO 8 FEET TODAY WILL BUILD TO 9 TO 12 FEET TONIGHT
  AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
500 
WHUS76 KLOX 092254
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
354 PM PDT WED MAY 9 2012

PZZ673-100700-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
354 PM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL 
  GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. 
  COMBINED SEAS OF 6 TO 8 FEET TODAY WILL BUILD TO 8 TO 11 FEET 
  TONIGHT AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-100700-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
354 PM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH LOCAL GUSTS
  TO 25 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED
  SEAS WILL BUILD TO 7 TO 10 FT TONIGHT THEN CONTINUE INTO
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-100700-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
354 PM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED
  SEAS OF 7 TO 9 FEET TODAY WILL BUILD TO 9 TO 12 FEET TONIGHT
  AND THURSDAY...THEN SLOWLY SUBSIDE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
352 
WHUS76 KLOX 100403
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
903 PM PDT WED MAY 9 2012

PZZ673-101215-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
903 PM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED
  SEAS OF 8 TO 11 FEET WILL CONTINUE TONIGHT AND THURSDAY...THEN
  SLOWLY SUBSIDE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-101215-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
903 PM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH LOCAL GUSTS
  TO 25 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED
  SEAS WILL BUILD TO 7 TO 10 FT TONIGHT THEN CONTINUE INTO
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-101215-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
903 PM PDT WED MAY 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 35 KNOTS WILL CONTINUE THROUGH MIDNIGHT THURSDAY. COMBINED
  SEAS OF 9 TO 12 FEET WILL CONTINUE TONIGHT AND THURSDAY...THEN
  SLOWLY SUBSIDE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
496 
WHUS76 KLOX 101008
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
308 AM PDT THU MAY 10 2012

PZZ673-101700-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
308 AM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS OF 8 TO
  10 FEET WILL CONTINUE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-101700-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
308 AM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS OF 7 TO
  10 FEET WILL CONTINUE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-101700-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
308 AM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS OF 8 TO
  10 FEET WILL CONTINUE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RAT
665 
WHUS76 KLOX 101520
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
820 AM PDT THU MAY 10 2012

PZZ673-102330-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
820 AM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL 
  GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS 
  OF 8 TO 11 FEET WILL CONTINUE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-102330-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
820 AM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS
  TO 30 KNOTS WILL CONTINUE NW OF SAN NICOLAS ISLAND THROUGH
  TONIGHT. COMBINED SEAS OF 7 TO 10 FEET WILL CONTINUE THROUGH
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-102330-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
820 AM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL 
  GUSTS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. COMBINED SEAS 
  OF 8 TO 11 FEET WILL CONTINUE THROUGH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
193 
WHUS76 KLOX 102235
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
335 PM PDT THU MAY 10 2012

PZZ673-110645-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
335 PM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE
  THROUGH TONIGHT. COMBINED SEAS OF 8 TO 11 FEET WILL CONTINUE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-110645-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
335 PM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE
  NW OF SAN NICOLAS ISLAND THROUGH TONIGHT. COMBINED SEAS OF 7 TO
  10 FEET WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-110645-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
335 PM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE
  THROUGH TONIGHT. COMBINED SEAS OF 8 TO 11 FEET WILL CONTINUE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
378 
WHUS76 KLOX 110405
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
905 PM PDT THU MAY 10 2012

PZZ670-110515-
/O.CAN.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
905 PM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY.

WINDS WILL REMAIN 20 KNOTS OR LOWER THROUGH TONIGHT. SEAS WILL
SLOWLY SUBSIDE THROUGH TONIGHT. AS A RESULT...THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$

PZZ673-111000-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
905 PM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE
  THIS EVENING THEN DIMINISH TO 10 TO 15 KNOTS LATE TONIGHT.
  COMBINED SEAS OF 8 TO 11 FEET WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ676-111000-
/O.CON.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
905 PM PDT THU MAY 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS WILL CONTINUE NW OF SAN NICOLAS ISLAND THIS EVENING THEN
  DIMINISH TO 5 TO 15 KNOTS LATE. COMBINED SEAS OF 7 TO 10 FEET
  WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
794 
WHUS76 KLOX 110950
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
250 AM PDT FRI MAY 11 2012

PZZ673-111100-
/O.EXP.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
250 AM PDT FRI MAY 11 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

WINDS HAVE DIMINISHED...SO THE SMALL CRAFT ADVISORY WILL BE
ALLOWED TO EXPIRE. 

$$

PZZ676-111100-
/O.EXP.KLOX.SC.Y.0063.000000T0000Z-120511T1000Z/
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
250 AM PDT FRI MAY 11 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

WINDS HAVE DIMINISHED...SO THE SMALL CRAFT ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at May 8, 8:30 PM PDT, 6 hours 45 minutes earlier.

Area forecast discussion, May 8, 8:30 PM PDT, 6 hours 45 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
830 PM PDT TUE MAY 8 2012

.SYNOPSIS...
A HIGH PRESSURE SYSTEM WILL BUILD IN OVER REGION THROUGH THE WEEKEND
WITH FAIR SKIES EXCEPT LOW CLOUDS AROUND THE COAST THROUGH THU
MORNING. ONSHORE FLOW WILL STRENGTHEN FURTHER LATER THIS WEEK WITH
GREATER LOW CLOUD COVERAGE BY FRIDAY INTO THE WEEKEND WITH SOME
COOLING EXPECTED.

&&

.SHORT TERM (TODAY-FRI)...UPDATE...

HIGH TEMPS REACHED THE 90S ACROSS PORTIONS OF THE SAN FERNANDO AND
SANTA CLARITA VALLEYS THIS AFTERNOON AS WELL AS PORTIONS OF THE SAN
LUIS OBISPO INTERIOR VALLEYS INCLUDING PASO ROBLES. ALTHOUGH TEMPS
WERE QUITE WARM IN MOST AREAS TODAY...THE STUBBORN MARINE LAYER
INVERSION AROUND 1000 FT DEEP WON THE BATTLE ALONG THE COASTAL AREAS
FROM LA COUNTY TO SLO COUNTY. DOWNTOWN LOS ANGELES ONLY GOT UP TO 71
DEGREES TODAY WHILE WOODLAND HILLS AND VAN NUYS REACHED 95 DEGREES.
LA AIRPORT REPORTED A HIGH OF ONLY 65 DEGREES. THIS INVERSION MADE
IT TRICKY WITH THE COASTAL TEMPS TODAY. NO SURPRISE THAT HIGHS WERE
IN THE 90S INLAND DUE TO OFFSHORE FLOW DUE TO THE CUT OFF UPPER LVL
LOW SITUATED OVER NRN BAJA TODAY AND DECENT NORTHEAST UPPER LVL
SUPPORT WITH IT. BUT WHEN DEALING WITH A STRONG INVERSION ALONG THE
COAST...THAT OFFSHORE FLOW HAS A TOUGH TIME ERODING A STRONG
INVERSION.

A FIRE BROKE OUT NEAR ACTON THIS AFTERNOON AS GUSTY NE WINDS AND LOW
RELATIVE HUMIDITY LEVELS WERE IN PLACE. WEAK OFFSHORE FLOW WILL
CONTINUE OVERNIGHT INTO WEDNESDAY BEFORE SHIFTING TO THE SW BY THE
AFTERNOON HOURS.

A DECENT SUNDOWNER HAS DEVELOPED ACROSS THE SANTA YNEZ RANGE THIS
EVENING AND A SPOTTER REPORTED THE TEMPERATURE RISING TO AROUND 80
DEGREES THIS EVENING IN THE SANTA BARBARA AREA. A WIND ADVISORY WILL
LIKELY BE ISSUED FOR THIS AREA THROUGH THE OVERNIGHT HOURS.

LATEST FOG PRODUCT IMAGERY INDICATED A VERY SHALLOW STRATUS LAYER
HUGGING THE CENTRAL COAST AND A FEW MILES INLAND. HOWEVER S OF POINT
CONCEPTION SKIES CLEARED OUT NICELY LATE THIS AFTERNOON ALONG THE
COAST. NOT EXPECTING MUCH OF AN EDDY THIS EVENING...THEREFORE
CONFIDENCE IS NOT HIGH THAT LOW CLOUDS AND FOG WILL PUSH IN TO THE
AREA. IF LOW CLOUDS DO DEVELOP NEAR THE COAST EXPECT PATCHY DENSE
FOG OVERNIGHT ALONG THE COAST. OTHERWISE...SKIES SHOULD REMAIN
MOSTLY CLEAR TONIGHT INTO WEDNESDAY.

FOR TOMORROW...THE UPPER LVL WILL CONTINUE TO PUSH FARTHER SOUTH
INTO MEXICO WHICH WILL WEAKEN THE OFFSHORE FLOW. A RIDGE AXIS WILL
MOVE INTO THE REGION KEEPING TEMPS QUITE WARM AND CAUSING THE MARINE
LAYER TO REMAIN QUITE SHALLOW. WEAK OFFSHORE FLOW WILL CONTINUE
ACROSS THE INTERIOR PORTIONS OF THE FORECAST AREA OVERNIGHT INTO
EARLY WEDNESDAY BEFORE SHIFTING ONSHORE BY WED AFTERNOON. HIGH TEMPS
WILL BE AS WARM OR MAYBE A TAD WARMER ACROSS THE INTERIOR
AREAS...WHILE THE COAST SHOULD SEE A FEW DEGREES OF WARMING AS THE
MARINE LAYER SHOULD BE MORE SHALLOW ALLOWING FOR MORE WARMING ACROSS
COASTAL AREAS INCLUDING DOWNTOWN LOS ANGELES.

...FROM PREVIOUS DISCUSSION...

WEDNESDAY NIGHT INTO THURSDAY THE RIDGE WILL FLATTEN AS A FRONTAL
SYSTEM CROSSES N CALIFORNIA AND THE PACIFIC NW. THIS WILL PRODUCE A
DEEPENING MARINE LAYER AND A WEAK COOLING TREND THURSDAY INTO
FRIDAY.

.LONG TERM (SAT-TUE)...
AN UPPER RIDGE WILL REBUILD OVER THE E PACIFIC AND WEST COAST ON
SATURDAY AND PUSH INLAND AS IT AMPLIFIES ON SUNDAY. THE MODELS SHOW
A WEAK LOW UNDERCUTTING THE RIDGE AND APPROACHING THE COAST SUNDAY
EVENING...BUT DIFFER ON EXACTLY WHERE IT CROSSES THE COAST.
DEPENDING ON WHERE IT HITS THE COAST...THE LOW COULD HELP DEEPEN THE
MARINE LAYER AND THE MODELS WOULD LIKE TO HINT AT LIGHT RAINFALL OR
DRIZZLE...BUT CONFIDENCE IN LOW AT THIS POINT. SOLUTIONS CONTINUE TO
DIVERGE INTO EARLY NEXT WEEK...SO MAINTAINED THE SLOW COOLING TREND
AND MADE NO OTHER CHANGES TO THE EXTENDED.

&&

.AVIATION...09/0200Z.

STRONG MARINE LAYER INVERSION WAS AROUND 1000 FT ACCORDING TO AMDAR
SOUNDING NEAR KLAX. EXPECT VFR CONDS ACROSS MOST OF THE FORECAST
AREA EXCEPT LIFR/IFR CIGS ALONG THE CENTRAL COAST. HIGH CONFIDENCE
WITH TAFS AWAY FROM THE IMMEDIATE COAST...HOWEVER...30 PERCENT
CHANCE FOR LIFR/IFR CIGS FOR LOS ANGELES COASTAL TAFS AFTER 09Z.

KLAX...HIGH CONFIDENCE IN THE 00Z TAFS THROUGH 07Z....THEN 40
PERCENT CHANCE FOR LIFR/IFR CONDS THROUGH 14Z. IT WILL REMAIN VFR OR
MVFR VSBYS OVERNIGHT...BUT IF STRATUS DOES OCCUR...EXPECT VERY LOW
CIGS.

KBUR...HIGH CONFIDENCE IN VFR CONDITIONS THROUGH WED.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...KAPLAN/SMITH
AVIATION...KAPLAN
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:46 PM PDTWind AdvisoryLOX6 hr
May 9, 2:09 AM PDTDense Fog AdvisoryLOX7 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.